# SDR COMA2010072990006

- Difficulty date: July 28, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 7,270 hours, 4,455 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 895304
- Part serial: D3413
- Condition: Faulty
- Location: Landing Gear
- Part time: 3,366 hours, 2,017 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO JFK WHEN LANDING GEAR WAS SELECTED DOWN GEAR DID NOT EXTEND, RECEIVED GEAR DISAGREE.  EMERGENCY DECLARED, FOLLOWED QRH ALL GEAR EXTENDED MANUALLY.  A/C LANDED SAFELY.  REMOVED AND REPLACED PSEU.  NO FURTHER DEFECTS NOTED.
